Processing math: 100%

MATEMATIČKI VESNIK
МАТЕМАТИЧКИ ВЕСНИК



MATEMATIČKI VESNIK
On slant submanifolds of N(k)-contact metric manifolds
Avik De

Abstract

The object of the present paper is to study slant submanifolds of an N(k)-contact metric manifold. We study the parallelism of Q, and find out necessary and sufficient conditions for the existence of proper slant submanifolds of N(k)-contact metric manifolds.

Creative Commons License

Keywords: Slant submanifold; N(k)-contact metric manifold; autoparallel.

MSC: 53C15, 53C40

Pages:  197--203     

Volume  65 ,  Issue  2 ,  2013